# SDR 00FDEA00229

- Difficulty date: April 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T371
- Condition: Misdrilled
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR BS 1123, STRINGER 9L.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-30-3.
